# SDR CALA2013102192193

- Difficulty date: October 19, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 65B0184287
- Condition: Damaged
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 LT MED UPPER EDGE BEAM, 65B01842-87 CRACKED.  REMOVED DAMAGE, FABRICATED & INSTALLED REPAIR PARTS IAW ECRA 5211-01387.
